Some wild spheres and group actions
Fundamenta Mathematicae, Tome 67 (1970) no. 2, pp. 195-202
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_67_2_195_202,
author = {R. Lacher},
title = {Some wild spheres and group actions},
journal = {Fundamenta Mathematicae},
pages = {195--202},
year = {1970},
volume = {67},
number = {2},
doi = {10.4064/fm-67-2-195-202},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-67-2-195-202/}
}
R. Lacher. Some wild spheres and group actions. Fundamenta Mathematicae, Tome 67 (1970) no. 2, pp. 195-202. doi: 10.4064/fm-67-2-195-202
Cité par Sources :